# SDR WRXR20250417001

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Retainer
- Part number: CC67012672
- Condition: Corroded
- Location: Zone 500
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PRESENT ON AFT SIDE OF LH SLAT 1 SLAT SEAL RETAINER AT SS199.66. REMOVED CORROSION BY HAND IAW CRJ 900 SRM 51-21-06-001-001-A01. COMPLIED WITH MHIRJ REO 690-57-42-1194 REV --.
